Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ADVANTIO; IMPLANTABLE DEVICE
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
BOSTON SCIENTIFIC CORPORATION ADVANTIO; IMPLANTABLE DEVICE
Model Number
K062
Medical Device Problem Code
Interrogation Problem (4017)
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
09/23/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported by the healthcare provider that this pacemaker couldn't be interrogated.The device had been implanted for over 10 years, but it was unknown whether the battery had depleted.No adverse patient effects were reported.
New Search
Submit an Adverse Event Report
Brand Name
ADVANTIO
Common Device Name
IMPLANTABLE DEVICE
Manufacturer
(Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer
(Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key
23353517
Report Number
2124215-2025-75381
Device Sequence Number
15707950
Product Code
LWP
UDI-Device Identifier
00802526516658
UDI-Public
(01)00802526516658
Combination Product (Y/N)
N
Initial Reporter State
FL
Initial Reporter Country
US
PMA/510(K) Number
N970003
Number of Events Summarized
1
Summary Report (Y/N)
N
Device Implanted Year
2015
Serviced by Third Party (Y/N)
Unknown
Reporter Type
Manufacturer
Report Source
Health Professional
Initial Reporter Occupation
Other Health Care Professional
Type of Report
Initial
Report Date
(Section B)
10/21/2025
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Lay User/Patient
Device Expiration Date
01/30/2016
Device Model Number
K062
Device Catalogue Number
K062
Device Lot Number
120230
Was Device Available for Evaluation?
No
Is the Reporter a Health Professional?
Yes
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
09/23/2025
Initial Report FDA Received Date
10/21/2025
Date Device Manufactured
02/05/2014
Is the Device Labeled for Single Use? (Y/N)
Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Initial
Patient Sequence Number
1
Patient Sex
Female